On partial derivatives of multivariate Bernstein polynomials

Veretennikov, AY and Veretennikov, EV (2016) On partial derivatives of multivariate Bernstein polynomials. Siberian Advances in Mathematics, 26 (4). pp. 294-305. ISSN 1055-1344

Abstract

Metadata

Authors/Creators:
  • Veretennikov, AY
  • Veretennikov, EV
Copyright, Publisher and Additional Information: © Allerton Press, Inc., 2016. Original Russian Text ©A. Yu. Veretennikov and E. V. Veretennikova, 2015, published in Matematicheskie Trudy, 2015, Vol. 18, No. 2, pp. 22–38. This is an author produced version of a paper published in Siberian Advances in Mathematics. The final publication is available at Springer via https://doi.org/10.3103/S1055134416040039. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: multivariate Bernstein polynomial; partial derivative; convergence
Dates:
  • Published: 24 November 2016
  • Accepted: 25 September 2016
  • Published (online): 24 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Oct 2016 09:57
Last Modified: 31 Jan 2019 15:32
Published Version: https://doi.org/10.3103/S1055134416040039
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.3103/S1055134416040039

Share / Export

Statistics